# SDR R61A2022012900067

- Difficulty date: January 16, 2022
- Submitted: January 29, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK, CENTER FUSE 3 LH UPPER SHEET FOUND CORRODED FR 85-86. MX REPLACED UPPER SHEET PN 170-86101-001 IAW SRM 51-41-01, 51-43-03. SEE AAR NRC# 4501048-1000-0143 FOR DETAILS OF WORK PERFORMED.  AC REMAINS IN YQG FOR COMPLETION
